# SDR TWAA0013509

- Difficulty date: August 5, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Condition: Corroded
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND RUST ON LOWER AFT END OF F/O SLIDING WINDOW FRAME.  REMOVED CORROSION PER DRAWING 5912350.  MANUFACTURED NEW PART AND SENT TO SHOP FOR HEAT TREAT.  INSTALLED PART AND FASTENERS PER 51-30-5 WET WITH SEALER.
